MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL CH SI POLYAXL SCREW 6 X 50MM; BONE-SCREW INTERNAL SPINAL FIXATION SYSTEM, NON-STERILE

MEDOS INTERNATIONAL SARL CH SI POLYAXL SCREW 6 X 50MM; BONE-SCREW INTERNAL SPINAL FIXATION SYSTEM, NON-STERILE
Model Number 179712650
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional narrative: complainant part is not expected to be returned for manufacturer review/investigation.Initial reporter is a j&j sales representative.The investigation could not be completed; no conclusion could be drawn, as no product was received.Investigation summary: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable device history lot: a manufacturing record evaluation was performed for product code: 179712650 on lot number: 328244; and no non-conformances / manufacturing irregularities were identified during the manufacturing process.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported by the sales rep that during an unknown surgery on an unknown date, it was observed that the expedium screw would not accept a set screw without stripping.According to the report, the surgeon removed a screw and put a new one in and upon checking they just look like a thread that was protruding out.It was further reported that the little protruding prohibited the set screw from screwing into the screw head.Another like device was used to complete the procedure with a delay of two minutes.There were no adverse patient consequences reported.No additional information was provided.This report is for one (1) si polyaxl screw 6 x 50mm device.This complaint involves one (1) device.

Brand Name
SI POLYAXL SCREW 6 X 50MM
Common Device Name
BONE-SCREW INTERNAL SPINAL FIXATION SYSTEM, NON-STERILE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL CH
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
MEDOS INT SPINE
chemin blanc 38
le locle 02400
SZ   02400
Manufacturer Contact
kate karberg
chemin-blanc 38
le locle 
SZ  
3035526892
MDR Report Key14269314
Report Number1526439-2022-00651
Device Sequence Number19943305
Product Code MNH
UDI-Device Identifier10705034067742
UDI-Public10705034067742
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number179712650
Device Catalogue Number179712650
Device Lot Number328244
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2022
Initial Report FDA Received Date05/03/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown